EconPapers    
Economics at your fingertips  
 

Equilibrium Existence in Global Games With General Payoff Structures

Eric Hoffmann and Tarun Sabarwal ()
Additional contact information
Eric Hoffmann: West Texas A&M University

No 201702, WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS from University of Kansas, Department of Economics

Abstract: We consider global games with general payoff structures and prove existence of equilibrium. This shows that the global games method is well-defined with arbitrary strategic interaction among players, thus providing a foundation for the study of more general equilibrium behavior, especially as research in global games moves beyond the case of strategic complements. We also show that in every global game, even though the information of each player is correlated, the joint information measure is absolutely continuous with respect to the product of its marginals. As one application, the result here can be used to show existence of equilibrium in global games with both complementarity and congestion. This proves existence of equilibrium in a finite player version of the model in Karp, Lee, and Mason (2007), thus addressing a gap in the proof of equilibrium existence documented in Hoffmann and Sabarwal (2015).

Keywords: Global games; strategic complements; strategic substitutes; strategic heterogeneity; monotone games; equilibrium selection Women’s Health; Preventive Care; Ethnicity (search for similar items in EconPapers)
JEL-codes: C70 C72 C73 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-gth and nep-mic
Date: 2017-02, Revised 2017-02
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www2.ku.edu/~kuwpaper/2017Papers/201702.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kan:wpaper:201702

Access Statistics for this paper

More papers in WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS from University of Kansas, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Jianbo Zhang ().

 
Page updated 2018-10-12
Handle: RePEc:kan:wpaper:201702